MathSciNet Relay Station
MathSciNet bibliographic data
MR266182 (42 #1090) 54.80
Magill, K. D., Jr. Structure spaces of semigroups of continuous functions. Trans. Amer. Math. Soc. 149 1970 595–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement